# SDR CA180104007

- Difficulty date: December 21, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE CREW STOPPED THE DESCENT AT 3500 FEET DUE TO A PROBLEM WITH THE FLAPS (FLAP FAIL).  THE CREW SUBSEQUENTLY DECIDED TO DIVERT.  CORRECTIVE ACTION: R & R RT BPSU.  (TC# 20180104007)
